×

zbMATH — the first resource for mathematics

Weyl calculus and subelliptic operators. (Calcul de Weyl et opérateurs sous-elliptiques.) (French) Zbl 0797.35008
Le but de cet article est d’établir, à l’aide du calcul de Weyl- Hörmander, des estimations sur le symbole de la paramétrixe de la somme des carrés de champs de vecteurs ou d’opérateurs pseudo- différentiels d’ordre 1 dont les crochets de rang 2 forment un système elliptique.

MSC:
35A20 Analyticity in context of PDEs
65H10 Numerical computation of solutions to systems of equations
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. BEALS, Characterization of pseudodifferential operators and applications, Duke Math. J., 44 (1977), 45-57. · Zbl 0353.35088
[2] P. BOLLEY, J. CAMUS, J. NOURRIGAT, La condition de Hörmander-Kohn pour LES opérateurs pseudo-différentiels, Comm. in P.D.E., 7 (1982), 197-221. · Zbl 0497.35086
[3] J.-M. BONY et N. LERNER, Quantification asymptotique et microlocalisations d’ordre supérieur I, Ann. Scient. Ec. Norm. Sup., 4e série, t. 22, (1989), p. 377-433. · Zbl 0753.35005
[4] J.-M. BONY et J.-Y. CHEMIN, Espaces fonctionnels associés au calcul de Weyl-Hörmander, Preprint n° 1042 de l’Ecole Polytechnique, octobre 1991, à paraître au Bull. Soc. Math. France et Séminaire E.D.P. de l’Ecole Polytechnique 1991-1992, exposé n° 23. · Zbl 0798.35172
[5] C.E. CANCELIER et J.-Y. CHEMIN, Sous-ellipticité d’opérateurs intégro-différentiels vérifiant le principe du maximum, Preprint n° 1016, octobre 1991, Ecole Polytechnique, à paraître aux Annali della Scuola Normale superiore di Pisa. · Zbl 0742.35077
[6] L. HÖRMANDER, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171. · Zbl 0156.10701
[7] L. HÖRMANDER, The analysis of partial differential operators III, Springer-Verlag 1985. · Zbl 0612.35001
[8] A. NAGEL, E.M. STEIN and S. WAINGER, Balls and metrics defined by vector fields I: Basic properties, Acta Math., 155 (1985), 103-147. · Zbl 0578.32044
[9] L. ROTHSCHILD and E.M. STEIN, Hypoelliptic differential operators and nilpotent Lie groups, Acta Math., 137 (1977), 247-320. · Zbl 0346.35030
[10] C.-J. XU, Opérateurs sous-elliptiques et régularité des solutions d’équations aux dérivées partielles non linéaires du second ordre en deux variables, Comm. in P.D.E., 11 (1986), 1575-1603. · Zbl 0612.35025
[11] C.-J. XU, Subelliptic variational problems, Bull. Soc. Math. France, 118 (1990), 147-159. · Zbl 0717.49004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.